# SDR HEEA202407240001

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Skrsky S76C
- Aircraft serial: 760686
- Aircraft time: 7,440 hours
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Part number: ES731032
- Part serial: UNK
- Condition: Inoperative
- Location: Evap Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

15 MINUTES FROM HOUMA, SMOKE WAS OBSERVED COMING OUT OF A/C VENTS. AIR CONDITIONER AND FAN WERE TURNED OFF AND SMOKE IMMEDIATELY STOPPED.
